# SDR USAA2014061200017

- Difficulty date: June 11, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 45,763 hours, 16,944 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1856
- Condition: Low Pressure
- Location: Door
- Part time: 41,704 hours, 21,671 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT RT EXIT DOOR EMER ASSIST BOTTLE LOW IN NITROGEN PRESS.  SERVICED AFT RT EXIT DOOR EMER ASSIST BOTTLE WITH NITROGEN IAW AMM 52-10-00-614-001.
